# SDR CALA2024112901356

- Difficulty date: November 27, 2024
- Submitted: November 29, 2024
- Operation: Air carrier
- Aircraft: N819UA
- Make and model: Airbus A319-131
- Aircraft serial: 893
- Aircraft time: 78,574 hours, 34,208 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Noise
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOUD FLT DECK WHISTLE STARTED ABOUT 3HRSINTO FLT. SOUND NOTPRSNT IN CABIN. INBD CREW STATED NOISE COMING FROM AIR VENTS, 15 MINUTES TOTAL, 3 HOURS INTO FLIGHT AND WENT AWAY 15 MINUTES PRIOR TO DESCENT. RAN PACKS FOR 40 OR MORE MINUTES, RAN 1 PACK AT A TIME AND ADJUSTED TEMPS WITH NO INDICATION OF ANY ABNORMAL NOISE IN FLIGHT DECK REF AMM 21-00-00. INSPECTED E AND E COMPARTMENTS AND AVIONICS FANS WITH ALL OPERATING NORMAL AND INSPECTED FLIGHT DECK WINDOW SILLS AND ALL SEALS INTACT. COULD NOT DUPLICATE NOISE, OTBD CREW GOING TO MONITOR. OK FOR SERVICE.
